# SDR DALA2022072505104

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 66,725 hours, 8,483 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3358- ATO- ABORTED TAKEOFF AT APPROX 130KTS DUE TO LEFT ENGINE BIRD STRIKE. CORRECTIVE ACTION: C/W LEFT ENGINE BIRD STRIKE INSPECTION PER A330 AMM 05-51, NO DEFECTS NOTED. T/S LEFT ENGINE STALL MESSAGE PER A330 TSM 71-00 - NO DEFECTS NOTED. C/W BRAKE INSPECTION PER A330 AMM 05-51, NO DEFECTS NOTED. RAN LEFT ENGINE TO POWER (A330 AMM 71-00 TESTS 4 AND 9), ALL PARAMETERS CHECK GOOD. (9233970)
